# SDR SWAA2022090148846

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737
- Aircraft serial: 32582
- Aircraft time: 55,963 hours, 33,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OFF FWD SERVICE DOOR. / [01] REMOVED AND REINSTALLED SLIDE ASSY PER MT 725-61-06.
